The density of twins of $k$-free numbers. / Dietmann, Rainer; Marmon, Oscar.

In: Bulletin of the London Mathematical Society, Vol. 46, No. 4, 2014, p. 818-826.

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)818-826
Number of pages9
JournalBulletin of the London Mathematical Society
Issue number4
Publication statusPublished - 2014
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 23197412